Alert archive / Indiana / Small Craft Advisories in 2016

Small Craft Advisory 40, NWS Northern Indiana

July 14, 2016

NWS Northern Indiana issued this small craft advisory at Jul 14, 2016, 4:02 AM EDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Jul 14, 2016, 4:02 AM EDT (08:02 UTC)
Expired
Jul 14, 2016, 3:28 PM EDT
In force
11 hr
Issued by
NWS Northern Indiana

The text

As transmitted.

520 
WHUS73 KIWX 140802
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
402 AM EDT THU JUL 14 2016

LMZ043-046-141615-
/O.NEW.KIWX.SC.Y.0040.160714T0802Z-160714T2000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
402 AM EDT THU JUL 14 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON. 

* WINDS: SOUTHWEST TO WEST 10 TO 20 KNOTS.

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
2 follow-up statements
668 
WHUS73 KIWX 141458
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1058 AM EDT THU JUL 14 2016

LMZ043-046-142000-
/O.CON.KIWX.SC.Y.0040.000000T0000Z-160714T2000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1058 AM EDT THU JUL 14 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON. 

* WINDS: SOUTHWEST TO WEST 10 TO 20 KNOTS.

* WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
969 
WHUS73 KIWX 141928
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
328 PM EDT THU JUL 14 2016

LMZ043-046-142030-
/O.CAN.KIWX.SC.Y.0040.000000T0000Z-160714T2000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
328 PM EDT THU JUL 14 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED
THE SMALL CRAFT ADVISORY. 


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Jul 14, 1:42 AM EDT, 2 hours 20 minutes earlier.

Area forecast discussion, Jul 14, 1:42 AM EDT, 2 hours 20 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
142 AM EDT THU JUL 14 2016

.SYNOPSIS...
Issued at 739 PM EDT Wed Jul 13 2016

Showers and thunderstorms will continue across the area this
evening. Some of these storms could be severe, with damaging winds
and heavy rainfall. A cold front will move through the area
Thursday, continuing the chance of storms. High pressure will move
across the area Friday and Saturday providing fair weather with
temperatures a bit below normal. As the high moves east Sunday,
warmer and more humid air along with a chance of thunderstorms
will return to the area and continue into early next week.

&&

.SHORT TERM...(This Afternoon through Thursday)
Issued at 300 PM EDT Wed Jul 13 2016

Weak MCV remnants into nw IN as of 18z is expected to spark isolated
to scattered convection into areas mainly along/east of US 31 late
this afternoon. Moderate boundary layer destabilization given slight
cooling aloft over a warm/moist near sfc layer more than adequate
for development, but rather paltry warm sector wind field and weak
forcing (capping concerns) does bring coverage/probability into
question...hence the 30-50 percent type PoPs. The main threats for
the remainder of the afternoon will be lightning and isolated wind
gusts > 50 mph.

Another/stronger convectively aided shortwave over IA/northern MO
will continue to progress east and provide the next opportunity for
more widespread convection this evening into the early overnight (01-
06z). Stronger wind fields and forcing on leading edge of synoptic
scale height falls should allow upscale growth of MCS over eastern
IA/MO into IL early this evening. What happens east from here
remains of low confidence given outrun from slightly better upper
support (shear/buoyancy balance offset) and potential for stronger
bowing segment to focus more along leftover instability
gradient/outflow through central IL/IN. This gradient/outflow will
be the key as it attempts to mix north late this afternoon/evening
possibly bringing the severe threat north into our area (best
chances south of the US 30 corridor in Indiana). Any bowing segment
would present a wind damage threat and potentially a brief spinup
tornado. Stay tuned for updates this evening. Mainly dry conditions
are then expected in wake of composite outflow later
tonight/Thursday morning.

The main cold front will translate southeast through the local area
Thursday afternoon as mid-level trough works east through the Great
Lakes region. Will finally have the deep background flow/shear
necessary for better organization tomorrow...yet weak frontal
convergence/deep layer ascent and southward exit of deeper moisture
tied to tonight's composite outflow/pre-frontal trough should limit
the severe threat/coverage...although low chances warranted mainly
along/southeast of US-24. Temperatures will likely overachieve
somewhat tomorrow given deep mixing and lowering dewpoints under a
mostly/partly sunny sky.

&&

.LONG TERM...(Thursday Night through Wednesday)
Issued at 300 PM EDT Wed Jul 13 2016

Friday into Saturday will be characterized by much cooler/less humid
conditions as fresh canadian airmass builds in post-frontal. Passage
of a weak secondary trough on Friday is allowing some model guidance
print out some light QPF. Opted to retain silent 10 PoP given dry
airmass and weak forcing along this secondary feature. Sfc high
pressure then builds in Friday night through Saturday night as
subsidence/height rises in flat flow.

An upper level ridge (595-600 dm at 500 mb) and associated dome of
extreme heat will build/expand across the central US later Sunday
through next week. Theta-e ridge/frontal boundary on the northeast
fringe of this feature will likely be positioned in the vicinity
late Sunday through the middle of next resulting in chances for
showers/storms in ring of fire type pattern. Heat/humidity levels
will also gradually increase, especially by late next week/weekend
(just beyond this forecast period) as upper ridge becomes better
established into the Ohio Valley and western Great Lakes.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday Night)
Issued at 142 AM EDT Thu Jul 14 2016

Showers currently exiting the area and main focus is on stratus
potential during the early morning. Boundary layer cooling amid
residual low level moisture has already led to stratus development
across northern IL and IN. Some drier air will eventually work
into the area around 09-12Z and could cause some improvement but
latest RAP soundings maintain at least fuel alternate through
roughly 12Z. Given upstream obs...suspect stratus will persist to
some degree until diurnal mixing commences later this morning.
After that...VFR conditions will persist through the end of the
period. Slight chance for a shower/storm at KFWA during the
afternoon but confidence in coverage is too low to include in the
TAF at this point.

&&

.IWX Watches/Warnings/Advisories...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...NG
SHORT TERM...Steinwedel
LONG TERM...Steinwedel
AVIATION...AGD

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jul 13, 11:42 PM EDT, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1142 PM EDT WED JUL 13 2016

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-150345-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE...
LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...
LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON...
BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH...
BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE...
SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...
FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON...
LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH...
NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY...
MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR...
ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE...
DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...
WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE...
JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD...
SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...
DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA...
LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT...
OHIO CITY...LIMA...SPENCERVILLE
1142 PM EDT WED JUL 13 2016 /1042 PM CDT WED JUL 13 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST MICHIGAN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS. SEVERE STORMS ARE NOT
EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS THURSDAY. ISOLATED STRONG
STORMS ARE POSSIBLE OVER NORTHWEST OHIO THURSDAY AFTERNOON. THERE
IS A SMALL CHANCE OF THUNDERSTORMS SUNDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-150345-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1142 PM EDT WED JUL 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS. SEVERE STORMS ARE NOT
EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THURSDAY MORNING.

THERE IS A SMALL CHANCE OF THUNDERSTORMS SUNDAY THROUGH TUESDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Local storm report, Jul 13, 10:08 PM EDT, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1008 PM EDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0949 PM     TSTM WND GST     1 NW BENTON HEIGHTS     42.13N 86.43W
07/13/2016  M55 MPH          BERRIEN            MI   ASOS

            ASOS STATION SOUTHWEST MICHIGAN REGIONAL AP
            /BEH/.

0719 PM     TSTM WND GST     2 WNW WESTMINSTER       40.71N 84.02W
07/13/2016  M52 MPH          ALLEN              OH   ASOS

            ASOS STATION LIMA ALLEN COUNTY AIRPORT
            /AOH/.

&&

NWS NORTHERN INDIANA
IRIS SYSTEM
Local storm report, Jul 13, 10:09 PM EDT, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1009 PM EDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0959 PM     HEAVY RAIN       KALIDA                  40.98N 84.20W
07/13/2016  M1.29 INCH       PUTNAM             OH   MESONET

            MESONET STATION KALIDA /D3681/.

0942 PM     HEAVY RAIN       1 SE JEROME             42.02N 84.46W
07/13/2016  M1.11 INCH       HILLSDALE          MI   MESONET

            MESONET STATION JEROME /E0625/.

0959 PM     HEAVY RAIN       3 NW ROSELAND           41.75N 86.30W
07/13/2016  M1.00 INCH       ST. JOSEPH         IN   MESONET

            MESONET STATION 2 SW BERTRAND /AT711/.

&&

NWS NORTHERN INDIANA
IRIS SYSTEM
Local storm report, Jul 13, 10:14 PM EDT, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1014 PM EDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND GST     4 WNW LONG BEACH        41.76N 86.93W
07/13/2016  M48 MPH          LMZ046             IN   BUOY

            MICHIGAN CITY BUOY.

&&

MCD
Local storm report, Jul 13, 10:20 PM EDT, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1020 PM EDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 PM     TSTM WND GST     2 NW MICHIGAN CITY      41.73N 86.90W
07/13/2016  M45 MPH          LMZ046             IN   C-MAN STATION

            MICHIGAN CITY LIGHTHOUSE.

&&

MCD
Local storm report, Jul 13, 10:32 PM EDT, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1032 PM EDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0959 PM     HEAVY RAIN       KALIDA                  40.98N 84.20W
07/13/2016  M1.29 INCH       PUTNAM             OH   MESONET

            MESONET STATION KALIDA /D3681/.

0959 PM     HEAVY RAIN       3 NW ROSELAND           41.75N 86.30W
07/13/2016  M1.00 INCH       ST. JOSEPH         IN   MESONET

            MESONET STATION 2 SW BERTRAND /AT711/.

0949 PM     TSTM WND GST     1 NW BENTON HEIGHTS     42.13N 86.43W
07/13/2016  M55 MPH          BERRIEN            MI   ASOS

            ASOS STATION SOUTHWEST MICHIGAN REGIONAL AP
            /BEH/.

0942 PM     HEAVY RAIN       1 SE JEROME             42.02N 84.46W
07/13/2016  M1.11 INCH       HILLSDALE          MI   MESONET

            MESONET STATION JEROME /E0625/.

0900 PM     TSTM WND GST     4 WNW LONG BEACH        41.76N 86.93W
07/13/2016  M48 MPH          LMZ046             IN   BUOY

            MICHIGAN CITY BUOY.

0854 PM     TSTM WND GST     2 NW MICHIGAN CITY      41.73N 86.90W
07/13/2016  M45 MPH          LMZ046             IN   C-MAN STATION

            MICHIGAN CITY LIGHTHOUSE.

0725 PM     TSTM WND GST     OTTAWA                  41.02N 84.04W
07/13/2016  M58 MPH          PUTNAM             OH   TRAINED SPOTTER

            SMALL BRANCHES 1-3" IN DIAMETER DOWNED. ALSO
            REPORTED DIME SIZED HAIL.

0719 PM     TSTM WND GST     2 WNW WESTMINSTER       40.71N 84.02W
07/13/2016  M52 MPH          ALLEN              OH   ASOS

            ASOS STATION LIMA ALLEN COUNTY AIRPORT
            /AOH/.

0710 PM     TSTM WND DMG     NAPOLEON                41.39N 84.13W
07/13/2016                   HENRY              OH   PUBLIC

            LARGE TREE DOWNED ACROSS TWO
            YARDS-APPROXIMATELY 1 FT DIAMETER.

0710 PM     TSTM WND DMG     2 WSW LIMA              40.73N 84.14W
07/13/2016                   ALLEN              OH   AMATEUR RADIO

            SEVERAL TREES AND TREE LIMBS DOWNED IN LIMA.
            ROOF DAMAGE ALSO REPORTED AT WAREHOUSE. A
            40'X40' SECTION OF THE ROOF WAS BLOWN
            ONTO CABLE STREET.

0705 PM     TSTM WND GST     OTTAWA                  41.02N 84.04W
07/13/2016  M55 MPH          PUTNAM             OH   TRAINED SPOTTER

            WITH OUTFLOW AHEAD OF THE STORM.

0655 PM     TSTM WND DMG     3 NW JEWELL             41.36N 84.33W
07/13/2016                   DEFIANCE           OH   TRAINED SPOTTER

            ESTIMATED 55-60 MPH WINDS. 5 LARGE TREES
            DOWNED-NO ESTIMATE ON SIZE/HEALTH. TREE
            BRANCHES BLOWN DOWN-APPROXIMATELY 6 INCHES
            IN DIAMETER.

0650 PM     TSTM WND DMG     3 W HUDSON LAKE         41.72N 86.58W
07/13/2016                   LA PORTE           IN   911 CALL CENTER

            REPORTS OF TREES AND POWER LINES DOWN ACROSS
            THE NORTH AND NORTHEAST PART OF THE COUNTY.
            SPECIFIC ROADS KNOWN WERE CR 600 E AND CR
            650 E. TIME WAS LIKELY BETWEEN 630 PM EDT
            AND 7 PM EDT.

0622 PM     TSTM WND DMG     2 W RIVARE              40.82N 84.88W
07/13/2016                   ADAMS              IN   EMERGENCY MNGR

            MINOR ROOF DAMAGE TO A HOUSE.

0622 PM     TSTM WND DMG     DECATUR                 40.83N 84.93W
07/13/2016                   ADAMS              IN   EMERGENCY MNGR

            LARGE LIMBS DOWNED. STRUCTURAL DAMAGE ON
            SIDING OFF A HOME. WINDS ESTIMATED AT 55-60
            MPH.

0622 PM     TSTM WND DMG     1 ENE DECATUR           40.84N 84.91W
07/13/2016                   ADAMS              IN   EMERGENCY MNGR

            SEVERAL REPORTS OF DOWNED TREE LIMBS IN
            DECATUR, A FEW ROTTEN. SOME UP TO 8" IN
            DIAMETER. THERE WAS AN UPROOTED EVERGREEN.
            DAMAGE TO LIMBS AT BELMONT HIGH SCHOOL.

0545 PM     TSTM WND DMG     DECATUR                 40.83N 84.93W
07/13/2016                   ADAMS              IN   TRAINED SPOTTER

            MEDIUM SIZED TREE LIMBS DOWNED.
            APPROXIMATELY 4 TO 6 INCHES IN DIAMETER.
            LIMBS APPEARED HEALTHY.

0545 PM     HAIL             DECATUR                 40.83N 84.93W
07/13/2016  M0.75 INCH       ADAMS              IN   TRAINED SPOTTER

0522 PM     HAIL             3 SSE CURRYVILLE        40.74N 85.04W
07/13/2016  E0.75 INCH       ADAMS              IN   TRAINED SPOTTER

            ESTIMATED BIGGER THAN 0.5 INCH DIAMETER HAIL
            BUT LESS THAN 1".

&&

NWS NORTHERN INDIANA
IRIS SYSTEM

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 8:09 PM EDTSpecial Marine WarningIWX2 hr
Jul 13, 8:32 PM EDTSpecial Weather StatementIWXFulton, Miami, Pulaski28 min
Jul 13, 8:43 PM EDTSpecial Weather StatementIWXSteuben47 min
Jul 13, 8:59 PM EDTSpecial Weather StatementIWXKosciusko, Marshall, Whitley46 min
Jul 14, 4:02 AM EDTBeach Hazards StatementIWX11 hr

Nearby

Small Craft Advisories in Indiana, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.